# SDR AALA20011518

- Difficulty date: July 23, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INTERIM REPAIR ACCOMPLISHED ON RIB AFT FLANGE FRONT SPAR BETWEEN SLAT TRACKS NR 5 AND NR 6 RIGHT WING.  REPLCED REAR HALF WITH NEW, FRONT SPAR, BETWEEN SLAT TRACKS 5 AND 6, SRM 51-01.  (M)
